[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] Novorapid

I personally would be tempted to stay with whatever is being used unless
there is a specific problem.
if you suspect that there is novorapid left from the last bolus which is
adding on to the curent bolus and causing a hypo, or if postprandial bgs are
very high then it may be worth a change...
However there is, as far as I know, no hard evidence to suggest problems
with humalog in pumps, only anecdotal

> I'm beginning to feel a little anxious now. I asked to change from
> to Humalog because I wanted to eliminate the tail that is present with
> Novorapid. Because Sam is so young he eats effectively 4hrly and I was
> concerned that the reading I was getting pre meal  wasn't reflecting the
> of the last bolus. I'm only slightly anxious because I do feel that we are
> really improving with his control but would be grateful if anybody could
> give a 'noddy' guide to the pros and cons of humalog and novorapid...
> Heather B
> >From: "Abigail King" <email @ redacted>
> >Reply-To: email @ redacted
> >To: <email @ redacted>
> >Subject: Re: [IPk] Novorapid
> >Date: Tue, 28 Jan 2003 14:16:08 -0000
> >
> >So I'm now back pumping and
> > > although its only been a day, things already look considerably better
> > > then they have done for quite a while, so thanks to all those who
> > > suggested.
> > >
> >Superb news Caroline!
> >Did you see the article in BMJ about humalog precipitating in pumps, last
> >summer. It caused quite a bit of argument and the general opinion is that
> >it
> >wasn't proven that the blockages were due to lispro
> >Some people have had better results with novorapid. I made the change
> >autumn after some decision and thought. I had a couple of episodes of BG
> >hitting high 20s for no obvious reason, when on humalog. I noticed that
> >pinching along the cannulae that I removed did not squeeze out any
> >Not sure whether this was due to humalog or a big airbubble . A1c today
> >(novorapid for 3 months) 6.3 %. Still get odd high unexplained BG
> >Obviously humalog precipitating would not be the cause of BGS around 20
> >weeks . I wonder whether you could have become " resistant " to humalog,
> >produced antibodies etc?
> >----------------------------------------------------------
> >for HELP or to subscribe/unsubscribe, contact:
> >HELP@insulin-pumpers.org
> _________________________________________________________________
> Stay in touch with absent friends - get MSN Messenger
> http://messenger.msn.co.uk
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
for HELP or to subscribe/unsubscribe, contact: